# SDR DXTA2018101601558

- Difficulty date: October 15, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N235QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6125
- Aircraft time: 74 hours, 42 cycles
- Engine: Ge CF343B
- Engine time: 74 hours, 61 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6089T11G01
- Part serial: 801515
- Condition: Unserviceable
- Location: Left
- Part time: 74 hours, 61 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

AFTER ROTATION AND INITIAL CLIMB, LEFT ENGINE ITT HOT MESSAGE ILLUMINATED, RETURNED TO LAND, PRECAUTIONARY LEFT ENGINE SHUT DOWN. SIGNOFF REMOVED LEFT HAND ENGINE SERIAL NUMBER 801515.  INSTALL REPAIRED ENGINE SERIAL NUMBER 801433. INSTALLED ENGINE SERIAL NUMBER 801433 IAW MM 780 72-00-00 AND MM PSP 650 PERFORMED LEAK CHECK AND POWER ASSURANCE RUNS AND PERTINENT OPS CHECKS IAW MM SEI 780 72-00-00. LEAK CHECKS AND POWER ASSURANCE AND OPS CHECKS SATISFACTORY. OK FOR SERVICE
